English  |  正體中文  |  简体中文  |  Post-Print筆數 : 11 |  Items with full text/Total items : 88866/118573 (75%)
Visitors : 23567912      Online Users : 128
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version

    Category

    Loading community tree, please wait....

    Year

    Loading year class tree, please wait....

    Items for Author "Fu,Sheng-Chen"  

    Return to Browse by Author

    Showing 35 items.

    Collection Date Title Authors Bitstream
    [心理學系] 期刊論文 2017-07 Service System and Cognitive Outcomes for Young Children with Autism Spectrum Disorders in a Rural Area of Taiwan 姜忠信; Chung-Hsin, Chiang;; Ching-Lin, Chu; Chin-Chin, Wu;; Hou, Yuh-Ming;; Liu, Jiun-Horng
    [應用數學系] 國科會研究計畫 2016 SIS模型之旅行波解 符聖珍
    [應用數學系] 國科會研究計畫 2011 拋物型方程在time scale上的極大值原理 符聖珍
    [應用數學系] 國科會研究計畫 2010 在Time Scales上的衝擊動態方程的週期邊界值問題 符聖珍
    [應用數學系] 國科會研究計畫 2009 一個反應擴散方程系統之行波解的穩定性研究 符聖珍
    [應用數學系] 國科會研究計畫 2008 有關無窮維度差分方程系統全解之研究 符聖珍
    [應用數學系] 國科會研究計畫 2007 非局部拋物型問題之爆破研究 符聖珍
    [應用數學系] 國科會研究計畫 2006 反應擴散方程全解之研究 符聖珍
    [應用數學系] 國科會研究計畫 2005 網格型常微分方程系統之旅行波解 符聖珍
    [應用數學系] 國科會研究計畫 2004 有關多分量反應擴散方程系統的爆破研究 符聖珍
    [應用數學系] 國科會研究計畫 2003 有關反應擴散方程系統的爆破臨界指數 符聖珍
    [應用數學系] 學位論文 1995 差分方程式的振盪解 符聖珍; Fu, Sheng Zhen
    [應用數學系] 會議論文 2002-12 Blow-up for a semilinear reaction-diffusion system coupled in both equations and boundary conditions 符聖珍; Fu,Sheng-Chen; Guo,Jong-Shenq
    [應用數學系] 期刊論文 2016-03 Traveling waves for a diffusive SIR model with delay Fu, Sheng-Chen; 符聖珍
    [應用數學系] 期刊論文 2015-12 Wave propagation in the predator-prey systems 符聖珍; Fu, Sheng-Chen; Tsai, Je-Chiang
    [應用數學系] 期刊論文 2015-11 Wave propagation in predator-prey systems Fu, Sheng-Chen; 符聖珍; Tsai, Je-Chiang
    [應用數學系] 期刊論文 2015-09 Traveling waves for a diffusive SIR model with delay 符聖珍; Fu, Sheng-Chen
    [應用數學系] 期刊論文 2014-05 The evolution of traveling waves in a simple isothermal chemical system modelling quadratic autocatalysis with strong decay Fu, Sheng-Chen; 符聖珍; Tsai, Je-Chiang
    [應用數學系] 期刊論文 2014-12 The existence of traveling wave fronts for a reaction-diffusion system modelling the acidic nitrate-ferroin reaction 符聖珍; Fu, Sheng-Chen
    [應用數學系] 期刊論文 2014-10 Corrigendum to "The evolution of traveling waves in a simple isothermal chemical system modeling quadratic autocatalysis with strong decay" [J. Differential Equations 256 (10) (2014) 3335-3364] (DOI:10.1016/j.jde.2014.02.009) Fu, Sheng-Chen; 符聖珍; Tsai, J.-C.
    [應用數學系] 期刊論文 2013-09 Stability of travelling waves of a reaction-diffusion system for the acidic nitrate-ferroin reaction 符聖珍; Fu,Sheng-Chen; Tsai,Je-Chiang
    [應用數學系] 期刊論文 2013-09 Travelling waves of a reaction-diffusion model for the acidic nitrate-ferroin reaction 符聖珍; Fu,Sheng-Chen
    [應用數學系] 期刊論文 2011-07 Travelling waves of a reaction-diffusion model for the acidic nitrate-ferroin reaction Fu, Sheng-Chen; 符聖珍
    [應用數學系] 期刊論文 2010-04 Oscillation and nonoscillation criteria for linear dynamic systems on time scales 符聖珍; Fu,Sheng-Chen; Lin,Ming-Li
    [應用數學系] 期刊論文 2009-08 DEAD-CORE AT TIME INFINITY FOR A HEAT EQUATION WITH STRONG ABSORPTION 符聖珍; Fu,Sheng-Chen; Guo,Jong-Shenq; Wu,Chin-Chin
    [應用數學系] 期刊論文 2009-02 Critical exponent for a system of slow diffusion equations with both reaction and absorption terms 符聖珍; Fu,Sheng-Chen
    [應用數學系] 期刊論文 2007 Rate of convergence to a singular steady state for a heat equation with strong absorption 符聖珍; Chin-Chin Wu; Jong-Shenq Guo
    [應用數學系] 期刊論文 2006 UNIQUENESS AND ASYMPTOTICS OF TRAVELING WAVES OF MONOSTABLE DYNAMICS ON LATTICES Fu, Sheng-Chen; 符聖珍; Guo, Jong-Shenq; Chen, Xinfu
    [應用數學系] 期刊論文 2006 Uniqueness and asymptotes of traveling waves of monostable dynamics on lattices Xinfu Chen; Jong-Shenq Guo; 符聖珍
    [應用數學系] 期刊論文 2004-03 Traveling wave solutions for some discrete quasilinear parabolic equations 符聖珍; Fu,Sheng-Chen; Shieh,Shang-Yau; Guo,Jong-Shenq
    [應用數學系] 期刊論文 2003-07 Oscillation Theorems for Fourth Order Partial Difference Equations Fu,Sheng-Chen; 符聖珍; Tsai,Long-Yi
    [應用數學系] 期刊論文 2003 Blow-up behavior for a semilinear heat equation with a nonlinear boundary condition 符聖珍; Fu,Sheng-Chen; Guo,Jong-Shenq; Tsai,Je-Chiang
    [應用數學系] 期刊論文 1998-12 Oscillation in nonlinear difference equations Fu, Sheng-Chen; 蔡隆義; Tsai, Long-Yi
    [法律學系] 國科會研究計畫 2016 延遲反應擴散系統之行進波解 符聖珍
    [資訊管理學系] 期刊論文 2016 Traveling wave solutions for a discrete diffusive epidemic model 符聖珍; Fu, Sheng-Chen; Guo, Jong-Shenq; Wu, Chin-Chin

    著作權政策宣告
    1.本網站之數位內容為國立政治大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,惟仍請適度,合理使用本網站之內容,以尊重著作權人之權益。商業上之利用,則請先取得著作權人之授權。
    2.本網站之製作,已盡力防止侵害著作權人之權益,如仍發現本網站之數位內容有侵害著作權人權益情事者,請權利人通知本網站維護人員(nccur@nccu.edu.tw),維護人員將立即採取移除該數位著作等補救措施。
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback